
Why was Excedrin Migraine taken off the market?
Why are these products being discontinued? They are being discontinued due to quality and assurance measures. GSK recently discovered inconsistencies in how products are transferred and weighed.Feb 7, 2020
Was Excedrin Migraine discontinued?
Is Excedrin® being discontinued? No, Excedrin® products have not been discontinued. We experienced a temporary supply issue with Excedrin® Extra Strength and Migraine products, which has since been resolved.
Has Excedrin Migraine been recalled 2020?
GSK Consumer Health issued the recall for five types of Excedrin products toward the end of December 2020. Consumers should immediately check Excedrin bottles to see if there is a hole at the bottom. If there isn't a hole, the consumers can keep the over-the-counter medicine, according to the recall.Jan 5, 2021
Why was Excedrin recalled 2020?
GSK Consumer Health Recalls Five Excedrin Brands Due to Failure to Meet Child Resistant Packaging Requirement; Risk of Poisoning | CPSC.gov.Dec 23, 2020
What is comparable to Excedrin Migraine?
Excedrin Alternatives ComparedZomig.Cambia.Ubrelvy.Zolmitriptan.Botox.Nurtec ODT.
Is Excedrin Migraine different from regular Excedrin?
Excedrin Extra Strength and Excedrin Migraine contain the same strengths of the same ingredients. However, their labeling is different. Excedrin Extra Strength is used to help relieve minor aches and pains associated with a headache, cold, arthritis, muscle ache, toothache, or premenstrual/menstrual cramps.Jul 16, 2020
Why can't I find Excedrin Migraine in stores?
Why is there a shortage of Excedrin®? In their official statement, GlaxoSmithKline said they've halted production because of “inconsistencies in how we transfer and weigh ingredients.” There isn't a nationwide shortage yet, but drugstores won't be able to restock once they run out of their current supply.
What happens if I take more than 2 Excedrin Migraine in 24 hours?
Taking more than 2 caplets in 24 hours may cause an overdose of acetaminophen, especially if you are using other medicines that contain acetaminophen. Taking too much acetaminophen may damage your liver or cause death.Feb 10, 2021
Why can't I find Excedrin gel tabs?
Manufacturer GlaxoSmithKline has halted production of Excedrin Migraine and Excedrin Extra Strength in caplet and gel tab forms after discovering inconsistencies in how it transfers and weighs ingredients.Feb 11, 2020